# SDR MALA954403

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 85410025011
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION IN CKB, THE RIGHT EXHAUST SHROUD WAS FOUND TO HAVE THE RIGHT BOTTOM ANGLE BY THE AFT HOLE CHAFED AND THE LEFT AFT SIDE SKIN CRACKED.  REPAIRS WERE COMPLETED IAW WVAC EO-DHC8-93-7 REVISION A.  (W)
